Can you have gastroparesis long term after treatment for testicular cancer with etoposide and cisplatin chemotherapy? What do you do for this if so?

Not related. Gastroparesis is an ill defined entity of unknown cause. So I would not worry about it. Symtomatic treatment to control your acidity or anorexia may help. Do you have a gastroenterologist treating you for this problem?

Related Questions

After treatment for testicular cancer with etoposide and cisplatin can you develop a delay in gastric emptying? Will this go away?

Usually not! These GI symptoms is usually associated with the dose and location of your radiation. The modern radiation regiment has limited your radiation dose and to your lower pelvis only. You may visit your gastroenterologist and consider upper GI endoscopy and CT abd/pelv. Read more...
Good Q, but... First, I would like to salute you for well coping with the care for testicular cancer. However, there would be no straight answer to your Q since life is a one-way street of accumulation, modification, & continuation. Hence, discuss this with your doc; that is most logical to do. Besides, exploring more on life reality will help further on how to cope as in http://formefirst.com/onLifeBasics.html. Read more...